# SDR SWAA2024122680900

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 53,762 hours, 32,736 cycles
- System (JASC): 2610 · Detection System
- Part: Control Module
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG1 OVHT; ENG2 OVHT; ENG 1&2&APU FIRE HANDLES ILLUMINATED & WHEEL WELL LIGHT ILLUMINATED ON TAKEOFF ROLL WITH ASSOCIATED FIRE WARNING BELLS ON TAKEOFF ROLL (125KT)<[01] R&R ENG & APU FIRE CONTROL PANEL IAW AMM 26-00-01;[02] PERFORMED THE FOLLOWING OPERATIONAL CHECKS OF ENG & APU FIRE CONTROL PANEL:  -FIRE AND OVERHEAT DETECTION SYSTEM - OPERATIONAL TEST; PER AMM TASK 26-10-00-710-801 OPS CHECK GOOD. -ENGINE FIRE EXTINGUISHING BOTTLE SQUIB - CIRCUIT TEST; AMM TASK 26-21-00-730-801 OPS CHECK GOOD. -ENGINE FIRE EXTINGUISHING BOTTLE PRESSURE SWITCH CIRCUIT TEST; AMM TASK 26-21-00-730-802 OPS CHECK GOOD. -APU FIRE EXTINGUISHING BOTTLE PRESSURE SWITCH CIRCUIT TEST; AMM TASK 26-22-00-730-802 OPS CHECK GOOD. -WHEEL WELL; WING AND LOWER AFT BODY OVERHEAT DETECTION SYSTEM - OPERATIONAL TEST; AMM TASK 26-18-00-710-801 OPS CHECK GOOD.  REMAINING OPERATIONAL SUBTASKS STILL REQUIRED: -SUBTASK 26-00-01-720-002 (ENG FIRE SWITCH SHUT DOWN) -SUBTASK 26-00-01-720-004 (APU FIRE SWITCH SHUT DOWN) -SUBTASK 26-00-01-720-005 (APU SQUIB CIRCUIT TEST);[03] C/W REMAINING OPS CHECKS PER 26-00-01. OPS CHECK GOOD. REMOVED AND REPLACED APU AND ENGINE FIRE DETECTION CONTROL MODULE IAW AMM 26-10-01. OPS CHECK GOOD.
